# SDR 98ZZZM961

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AT
- Make and model: Boeing 727290
- Aircraft serial: 21510
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Failed
- Location: Right Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE RIGHT AIR CONDITIONING PACK TRIPPED OFF AND CABIN IMMEDIATELY FILLED WITH SMOKE, GATE TURN BACK.  FOUND RIGHT PACK FAN DOOR NOT OPENING, REPLACED DOOR CONTROL RELAY, DOOR OPS CHECKED GOOD.  (M)
